Volume 10, Issue 2
On the Stability of Biquadratic-Bilinear Velocity-Pressure Finite Elements

Jin-sheng Jiang & Xiao-liang Cheng

DOI:

J. Comp. Math., 10 (1992), pp. 167-170

Published online: 1992-10

Preview Full PDF 46 1051
Export citation
  • Abstract

In this paper, the stability of biquadratic-bilinear velocity-pressure finite elements are discussed for the stationary Stokes problem. It is proved that there exist constants c ,c' › 0 independent of h such that Hence a question in [1] is answered.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-167, author = {}, title = {On the Stability of Biquadratic-Bilinear Velocity-Pressure Finite Elements}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {2}, pages = {167--170}, abstract = { In this paper, the stability of biquadratic-bilinear velocity-pressure finite elements are discussed for the stationary Stokes problem. It is proved that there exist constants c ,c' › 0 independent of h such that Hence a question in [1] is answered. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9349.html} }
TY - JOUR T1 - On the Stability of Biquadratic-Bilinear Velocity-Pressure Finite Elements JO - Journal of Computational Mathematics VL - 2 SP - 167 EP - 170 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9349.html KW - AB - In this paper, the stability of biquadratic-bilinear velocity-pressure finite elements are discussed for the stationary Stokes problem. It is proved that there exist constants c ,c' › 0 independent of h such that Hence a question in [1] is answered.
Jin-sheng Jiang & Xiao-liang Cheng. (1970). On the Stability of Biquadratic-Bilinear Velocity-Pressure Finite Elements. Journal of Computational Mathematics. 10 (2). 167-170. doi:
Copy to clipboard
The citation has been copied to your clipboard